# SDR PAIR20150605S2599

- Difficulty date: March 2, 2015
- Submitted: June 5, 2015
- Operation: General aviation
- Aircraft: N28KM
- Make and model: Beech B200
- Aircraft serial: BB1159
- Aircraft time: 8,764 hours, 9,042 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016200144
- Part serial: NSN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,764 hours, 9,042 cycles
- Component: Stabilizer, Beech
- Component part number: 10162000039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12 MONTH INSPECTION OF HORIZONTAL STABILIZER AS REQUIRED BY ACFT AIRWORTHINESS LIMITATIONS, FOUND LT HORIZONTAL STABILIZER AFT SPAR LOWER CAP WITH AN AREA OF PITTING CORROSION APPROXIMATELY 3" IN LENGTH APPROXIMATELY 2 FT FROM INBD END.  INSTALLED NEW CAP.
